# SDR ABXA010473

- Difficulty date: September 17, 2001
- Submitted: September 17, 2001
- Operation: Air carrier
- Aircraft: N901AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47381
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 41B004AD07G3
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS WERE INOPERATIVE.  REPLACED EMERGENCY LIGHT BATTERIES IAW DC9 AMM 33-53-02-04.
